PCT problems

  1. New Member
    whosurmama's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2011
    Posts
    70
    Rep Power
    82
    Level
    8
    Lv. Percent
    29.73%

    PCT problems


    So I am at the end of my PCT for a cycle of Havoc and Halo extreme. I have had legit gyno from taking prohormones in the past but now my nipples look really puffy. THe size of my gyno doesnt seem to have increased. Is this gunna go back to how it was or is this an increase in my gyno?

  2. Advanced Member
    Lhns2's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    May 2012
    Posts
    691
    Rep Power
    56695
    Level
    23
    Lv. Percent
    50.8%

    Throw in an ai.
    BLACK LION RESEARCH
    Supplements for bodybuilders
    Http://www.blacklionresearch.com
  3. New Member
    PintSizPopeye's Avatar
    Stats
    5'2"  165 lbs.
    Join Date
    Jan 2011
    Age
    28
    Posts
    108
    Rep Power
    107
    Level
    9
    Lv. Percent
    93.84%

    Re: PCT problems


    Please outline your pct, it's hard to help without more info.

    Sent from my SGH-I897 using Tapatalk 2
    •   
       

  4. New Member
    Aznmonk's Avatar
    Stats
    5'11"  155 lbs.
    Join Date
    Nov 2011
    Posts
    164
    Rep Power
    3887
    Level
    13
    Lv. Percent
    79.55%

    get a serm clomid and start some PCT get your natural testosterone rolling again
  5. New Member
    whosurmama's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2011
    Posts
    70
    Rep Power
    82
    Level
    8
    Lv. Percent
    29.73%

    im running torem at 60mg/day erase 30mg/day
  6. Elite Member
    Montego1's Avatar
    Stats
    6'1"  236 lbs.
    Join Date
    Apr 2010
    Posts
    8,642
    Rep Power
    7507772
    Level
    96
    Lv. Percent
    89.56%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Re: PCT problems


    Quote Originally Posted by whosurmama View Post
    im running torem at 60mg/day erase 30mg/day
    Bump the erase to 3 caps a day for a week. Then take it down to 2 for a week . Then 1.
    FINAFLEX PRODUCT EDUCATOR


    ​" If you're looking for a work horse.......I'm no Clydesdale."
  7. New Member
    whosurmama's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2011
    Posts
    70
    Rep Power
    82
    Level
    8
    Lv. Percent
    29.73%

    I was about to start reducing the dosage of torem then tapper off. Is that a bad idea
  8. Elite Member
    Montego1's Avatar
    Stats
    6'1"  236 lbs.
    Join Date
    Apr 2010
    Posts
    8,642
    Rep Power
    7507772
    Level
    96
    Lv. Percent
    89.56%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Re: PCT problems


    How far into PCT are you again?
    FINAFLEX PRODUCT EDUCATOR


    ​" If you're looking for a work horse.......I'm no Clydesdale."
  9. Banned
    AwhYeah's Avatar
    Stats
    5'11"  192 lbs.
    Join Date
    Jun 2012
    Age
    24
    Posts
    295
    Rep Power
    0
    Level
    15
    Lv. Percent
    28.44%

    Sounds like prolactin. How's your libido?

    Did you run the Torem at 120 for any duration? Did your nipples just start puffing up?

    I'm on Torem now and my nips are diamonds
  10. Elite Member
    Montego1's Avatar
    Stats
    6'1"  236 lbs.
    Join Date
    Apr 2010
    Posts
    8,642
    Rep Power
    7507772
    Level
    96
    Lv. Percent
    89.56%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Re: PCT problems


    Quote Originally Posted by AwhYeah View Post
    Sounds like prolactin. How's your libido?

    Did you run the Torem at 120 for any duration? Did your nipples just start puffing up?

    I'm on Torem now and my nips are diamonds
    I've experienced this as well. Pretty common I think.
    FINAFLEX PRODUCT EDUCATOR


    ​" If you're looking for a work horse.......I'm no Clydesdale."
  11. New Member
    whosurmama's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2011
    Posts
    70
    Rep Power
    82
    Level
    8
    Lv. Percent
    29.73%

    Quote Originally Posted by AwhYeah View Post
    Sounds like prolactin. How's your libido?

    Did you run the Torem at 120 for any duration? Did your nipples just start puffing up?

    I'm on Torem now and my nips are diamonds
    My libido isn't too bad its not where it used to be but I wouldn't say its low. I ran it at 120 for the first couple days but that was 3 weeks ago
  12. Banned
    AwhYeah's Avatar
    Stats
    5'11"  192 lbs.
    Join Date
    Jun 2012
    Age
    24
    Posts
    295
    Rep Power
    0
    Level
    15
    Lv. Percent
    28.44%

    Quote Originally Posted by whosurmama View Post

    My libido isn't too bad its not where it used to be but I wouldn't say its low. I ran it at 120 for the first couple days but that was 3 weeks ago
    I wouldn't worry too much then. It might be some slight rebound you're experience that should dissipate. If they get more sensitive or you get a lump, then up the torem(could be underdosed) or run a low dose AI
  13. Elite Member
    Montego1's Avatar
    Stats
    6'1"  236 lbs.
    Join Date
    Apr 2010
    Posts
    8,642
    Rep Power
    7507772
    Level
    96
    Lv. Percent
    89.56%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    I would bump the ai up regardless.
    FINAFLEX PRODUCT EDUCATOR


    ​" If you're looking for a work horse.......I'm no Clydesdale."
  14. Banned
    AwhYeah's Avatar
    Stats
    5'11"  192 lbs.
    Join Date
    Jun 2012
    Age
    24
    Posts
    295
    Rep Power
    0
    Level
    15
    Lv. Percent
    28.44%

    Quote Originally Posted by Montego1 View Post
    I would bump the ai up regardless.
    That
  15. New Member
    bigharleyb's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Jun 2011
    Posts
    19
    Rep Power
    0
    Level
    4
    Lv. Percent
    53.44%

    I suggest a little aromasin with the torem....it is a suicide inhibitor so there will be no rebound from it.
  

  
 

Similar Forum Threads

  1. PCT problem- from 4 week cycle of mdrol
    By zecca in forum Anabolics
    Replies: 18
    Last Post: 08-31-2009, 02:44 AM
  2. pct problem with gyno
    By aitaitait in forum Post Cycle Therapy
    Replies: 3
    Last Post: 04-04-2009, 03:37 AM
  3. pct problem
    By hondizzle420 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 01-05-2009, 10:29 PM
  4. Havoc Cycle Pct Problem
    By rccratch in forum Anabolics
    Replies: 0
    Last Post: 06-25-2008, 11:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in